# SDR 96ZZZM893

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52311
- Make and model: Boeing 727231
- Aircraft serial: 19830
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND CORROSION UNDER SKIN BELOW AFT LAV SERVICE AREA, AND RIVET HEADS POPPED.  REMOVED SKIN AND REPAIRED PER ARA 9917 AND SRM 51-20-1, 51-20-2 AND 51-20-4.  (M)
